# SDR UIEA2015012600025

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hinge
- Condition: Bent
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LT WASTE BIN DOOR HAS BENT HINGE & FWD EDGE REQUIRES TRIM TO FIT.  REMOVED WASTE BIN DOOR CLEANED DEBRIS FROM HINGE & REINSTALLED WASTE BIN DOOR IAW AMM 25-00-00-117-045.
